- 7 years ago
- Wedding: April 2011
This is a little long so please bear with me.
I got on the pill (yasmin) when I was 16 because I had horrible cramps and pms. I tried other types of birth control pills over the years but they always made me have heavier periods and cramps.
When mirena came out my mom immediatly wanted me to get it. I hesitated and about a year and half ago I got off the pill and had mirena put in. I had the weird periods that lasted 2 weeks than ones that lasted a day but that is all normal.
Lately my breasts have been swelling up so much that I am in so much pain. I have to wear a bra at all times and my shoulders and back are sore. I get all the symptoms of getting my period but usually I have some spotting for a week.
I have D’s and I had a breast reduction about 5 years ago from F’s. They took a pound out of each breast. So I feel like I didn’t go through all this trouble and to have surgery to be in pain from my breasts again. Because I used to have horrible pain from my shoulders and back from my breasts.
Does anyone else getting breast swelling? I am not sure if I should get the mirena taken out and put back on the pill. I am worried that being on the pill for so long with hurt my chances of getting pregnant.My gyno says I should take it out and go back on the pill and of course it wont. But I have heard stories about women having trouble getting pregnant.